MathSciNet Relay Station
MathSciNet bibliographic data
MR1105528 (92c:20082) 20G15
Iiyori, Nobuo; Yamaki, Hiroyoshi Prime graph components of the simple groups of Lie type over the field of even characteristic. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 3, 82–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement